# SDR DALA2025090406550

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180584) CORROSION ON FLOOR SUPPORT UPPER AND LOWER SIDE STA 967 TO 986 BTW RBL 16 AT PAX CABIN. FLOOR SUPPORT STA 967 TO 986 BTW RBL 16 AT PAX CABIN WAS REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
